| Model Number |
CLAV FRAC PLT,CENTRAL THIRD,RT,SS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-2653cr clavicle fracture plate broke.This was discovered during a procedure.Additional information received on (b)(6) 2023: this was discovered during a clavicle fracture procedure.The sales representative is unsure of the surgery date.The plate was removed, and a product from another manufacturer was used to complete the case.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-2653cr serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the plate is broken in half; scratches were observed on the surface.The thickness of both halves was measured using a point micrometer and found that the dimensions were 0.091 and 0.091 which are in tolerance of the specified 0.090 ± 0.005.The width of both halves was measured using a caliper and found that the dimensions were 0.382 and 0.381 which are in tolerance of the specified 0.380 ± 0.005.The most likely cause is a user error, improper bone prep, or misaligned insertion.